Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Have pain in back and is moving downwards. Under homeopathy treatment. What to do?

Hello Doctor! My father felt acute pain in his back all of a sudden just once he bowed down to pick a bucket.He is under homoeopathy treatment and pain started going downwards from back to waist and now the pain is from his buttocks to knee .It has been a week and relief is very slow .Please advise what to do. Thanks Sumit
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Welcome to HCm,
From history it seems that there might be having some spasm of back muscles while pick up a bucket.
At this age there are some osteo artheritis changes in spines might give irritation of nerves passing through foramina giving Sciatica type pain.
Go for x-ray lumbo sacral spines.
Meanwhile give him analgesic-muscle relaxant medicine.
Ok and bye.
Answered: Fri, 15 Mar 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor